Beweis eines Satzes aus der Mannigfaltigkeitslehre

Edvard Phragmén Stockholm

TBD mathscidoc:1701.33076

Acta Mathematica, 5, (1), 47-48, 1884.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:34 uploaded by actaadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{edvard1884beweis,
  title={Beweis eines Satzes aus der Mannigfaltigkeitslehre},
  author={Edvard Phragmén},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202934265329785},
  booktitle={Acta Mathematica},
  volume={5},
  number={1},
  pages={47-48},
  year={1884},
}
Edvard Phragmén. Beweis eines Satzes aus der Mannigfaltigkeitslehre. 1884. Vol. 5. In Acta Mathematica. pp.47-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202934265329785.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved